No you're not crazy...absolutely not. I had the same issues too. JMHO, that the complaint about
hair loss, to many doctors, is kinda a nonissue. Not sure if it was either or both the Remicade and the steroids that was responsible for my big hair loss (I lost over 75% of my hair in one month..it was everywhere and it was gross!) Now the sulfasalzine seems to be adding more to some of the this next round of hair loss ...
I used to have such full hair that the hairdressers had to thin it out. When I put my hair up, I couldn't find any clips or barrettes that could hold my hair. Only had to turn the scunchi once and even some of the smaller ponytail holders would not hold my hair back.
Now, I pull my hair back and I can see scalp. I feel baldspots if you will. If I had less hair I would probably be almost bald...so I count myself lucky...You know, I am not usually a very vain person, but, the loss of hair makes me cry...I don't think docs know what it really means when a woman loses here hair...
Last year, when I had so many bald spots, I died my hair bubble gum pink. I also thought of shaving it bald. I still haven't rulled out a wig...I'm losing a lot of hair again now, so I am looking either at pink again, or maybe blue...Comicon here I come
Would you consider doing anything different?
I hope that you can tell your doc next time you see her/him about
the hair loss and how upsetting this is, and any other questions/concerns....you may even print off what you just said, and discuss this with your doc...I hope all goes well
"The earth laughs in flowers"
Post Edited (Becoming undone) : 6/14/2009 8:13:54 PM (GMT-6)